# SDR SWIA200819182

- Difficulty date: February 4, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 13,208 hours, 10,753 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3986 - LEFT WINDSHIELD OUTER PLY IS CRACKED.  REPLACED PILOT'S WINDSHIELD IAW 56-11-01, P/N: NP-139321-B, S/N OFF: 02298H8774.
